# SDR VNAA202306191111

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 16,680 hours, 14,976 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING INOP CAUTION MESSAGE 10 SECONDS AFTER TAKE OFF. NO MESSAGE SHOWN UPON MEET AND GREET PERFORMED. RESET OF NWS IAW CRJ 900 AMM 32-50-00-810-802. NO DEFECTS NOTED
